Aa
A
A
Close
Avatar universal
Severe cramping but NO periods?
I'm 16 years old and I've been taking the Pill for a little over a year because I had bad acne. I was 12 when I got my first period, and for that whole week, I was in agony. After that, it got easier, but I was still in a lot of pain. When I started taking the Pill, I still had bad pain, but I could take painkillers and be fine. Well, for the past 4 months, I have been having severe stomach cramps like period pain in my lower abdomen, despite being on the Pill. This pain has been so bad that on more than one occasion I have been screaming and crawling because I can't walk. I have been to the GP more times than I can count. At first, he thought it was IBS, so I was put on a wheat-free and dairy-free diet for about 8 weeks and given more pills and tablets to take than I can count. I had blood tests and dairy tests and wheat tests but they all came back negative, though he told me to still keep on the diet. However, this didn't work, and when I told him how the pain was more severe a few days before my period, he said that he now thought it was endometriosis. I was placed on a different set of pills and told to monitor the pain, all the while keeping my Pill back-to-back, so I never had a period, to see if this helped with the pain. So I did. About 3 weeks ago, I was suddenly struck out of the blue with the most severe cramps yet. They were so bad I was screaming and sobbing in agony. My mum took one look at me and took us both to A&E. There, I was given morphine and kept over two nights, being given co-codamel every four hours. When we saw the specalist nurse, she told us that she didn't think that it was endometriosis, but more likely a cyst on my ovaries, since I was so young. However, when I had a scan last week, it showed my ovaries, my womb and my kidneys were all fine. The same specalist nurse then told us that I should keep on the Pill, and if I got the same pain again, I should have co-codamel and anti-inflammatries for three days straight to keep the pain managable; and if this didn't work to return to A&E. I should also try and avoid dairy for the time being. Unfortunately, the co-codamels and the anti-inflammatries make me constipated, so I weaned myself off them and have been fine for a few days, until now. Since yesterday morning and today, I have been experiencing the same cramps, though the pain hasn't just been to limited to my lower abdomen; after the cramps, I get a lingering pain in the rest of my stomach, as well as gas and the need to use my bowels. Last week's cramps weren't so bad, but one day's woke me up in the early hours of the morning and have been on and off since then. On that day, I had the worst ones of the two days of cramping. I took ibuprofen, but it barely took the edge off, and so I have just had co-codamel and a hot water bottle. I felt sick and like my stomach was churning. Then, today, I had the worst pain. My mum and me have a chart, where we rate the pain from 1 to 10. At the hospital, it was a 12. The cramps after the hospital were 6's. But today it was a 10. My mum even got a bag ready to take me back to the hospital if the cocodamel didn't start working. The pain was so bad, it took 40 minutes for the highest level of co-codamel to work. Once again, I was screaming and sobbing, brought to my knees and writhing on the bed and floor. Because of this pain, I am too terrified to leave the house in case I get cramps, which is awful because I'm starting school in 2 days. I can't continue like this. I don't know what to do. My family and I are at the end of our tether. Does anybody have any advice about what I should do, regardless if you've had this type of pain or not? Please, I really need some help. Thank you. xxx
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Wow your so young to be having all these problems. I have a daughter who has experienced the same things as you. She stays on the pill and keeps taking the anti inflammatories for relief. make sure you take your pills with food and sitting upright. they can thin out the top layer of your stomach. Anti inflammatories work later so its important you take them every day like you do the pill. They take 5 to 7 days to work and relieve inflammation and pain but only if u take them every day like they were prescribed.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar f tn
Blank
lazycat333 I am a bit worried. Comment
2 hrs ago
17990279 tn?1462125994
Blank
rockerac added the Exercise Tracker
4 hrs ago
17990279 tn?1462125994
Blank
rockerac is in search of happiness a... Comment
5 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
4851940 tn?1385441629
Blank
United Kingdom
1340994 tn?1374197577
Blank
Raleigh, NC
134578 tn?1455656688
Blank
973741 tn?1342346373
Blank
Avatar universal
Blank
136956 tn?1425609872
Blank
Mississauga, ON
Women's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
4851940 tn?1385441629
Blank
United Kingdom
1340994 tn?1374197577
Blank
Raleigh, NC
134578 tn?1455656688
Blank
973741 tn?1342346373
Blank
Avatar universal
Blank
136956 tn?1425609872
Blank
Mississauga, ON